Discussions that mention synthroid

Anemia board


Audrey--I was taking 300mgs for over a year. Now I am down to 150 closer to what your on. I think this is the problem. How long were you on the higher dose?

When I was first put on Synthroid I had a great experience. I don't know exactly how it works as to when you CAN feel effects of the drug (I had heard this can take weeks), but right away, I will never forget, I felt an incredible difference. It felt like a FOG had been lifted much better feeling than the effects of iron supplements. I could think clearly and felt a general overall well being. Now when they up the dose it doesn't feel any different, not even a little. But in the morning when I get up I'm really groggy and feel like I can't function until the Synthroid hits my system. Then It's like having caffeine or something, it wakes me up from zombieland. I have always been one to "rise and shine" never slow in the morning I get right on it.

Like you said in another post about about meditation, LOL that's me I can't slow down to concentrate, forget it. My mind doesn't slow down, I think and work out things in my sleep. I guess I do have anxiety that I never realized. FLFLOWERGIRL:)
Flowergirl_Thank you so much for your great response. I am going to use the .50 xanax for the doc visits. My endo who is treating the hypo due to hashi's cannot control my tsh and said it is the stress .Oddly my tsh levels started to get all screwed up when I took the high dose ferrous sulfate-I had to increase synthroid, the doc went too high and I went hyper. Since then I can't re-stabilize and that is over a year now. But the endo says it is stress. So, besides the white coat, I am doing alot of stressing-really it is mostly about my medical stuff. I will see my pcp in 2 days and get dosage etc, worked out about the stress.
About the flushing, I was able to get into my derm . She said I have rosacea. She scripted a cream and said I could use Afrin-the nasal spray on my face.She spoke with me about some research that showed it may be helpful. I searched the net and found alot about this being used, and found the research article that was published in the Archives of Dermatology last yr.. Today I tried it and so far ok -it did not hurt my face and I think I am less red. But, I haven't been stressed really -although hot drinks, spicy food, being too warm can make me flush as well. Don't try this though, unless your derm clears it.:) It could exacerbate other conditions.